# SDR WX0A2025102032603

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N246NV
- Make and model: Airbus A320-214
- Aircraft serial: 7664
- Aircraft time: 20,547 hours, 10,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD FLIGHT ATTENDANT FLASHLIGHT RED DOES NOT WORK.  / REPLACED BATTERY PER CMM 25-60-02 AT FWD F.A. FLASHLIGHT. OPS CHECK GOOD. "
